# SDR DALA2020040902224

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 6,463 hours, 2,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CK FOUND 3L DOOR ASSIST BOTTLE AT ZERO PSI, FOUND DOOR DAMPNER LEAKING FROM CYL. REMOVED DOOR 3L DOOR DAMPNER OP CYL, [QC5156 ] INSTALLED 3L DOOR DAMP OP CYL
